Vol 27 No 4 (2022)

Vol 27 No 4 (2022)

Nonlinear Analysis: Modelling and Control
Published 2022-07-01

Articles

Limin Guo | Jingbo Zhao | Lianying Liao | Lishan Liu
Existence of multiple positive solutions for a class of infinite-point singular p-Laplacian fractional differential equation with singular source terms
Abstract views 419 | Article downloads (PDF) 531
609-629
PDF
Yiheng Wei | Jinde Cao | Chuang Li | Yangquan Chen
How to empower Grünwald–Letnikov fractional difference equations with available initial condition?
Abstract views 302 | Article downloads (PDF) 366
650-668
PDF
Suripeddi Srinivas | Challa Kalyan Kumar | Anala Subramanyam Reddy
Dufour and Soret effects on pulsatile hydromagnetic flow of Casson fluid in a vertical non-Darcian porous space
Abstract views 289 | Article downloads (PDF) 302
669-683
PDF
Chuangxia Huang | Bingwen Liu | Hedi Yang | Jinde Cao
Positive almost periodicity on SICNNs incorporating mixed delays and D operator
Abstract views 192 | Article downloads (PDF) 196
719-739
PDF
Zhengbo Chang | Xinzhu Meng | Tasawar Hayat | Aatef Hobiny
Modeling and analysis of SIR epidemic dynamics in immunization and cross-infection environments: Insights from a stochastic model
Abstract views 233 | Article downloads (PDF) 204
740-765
PDF
L. Susana Ramya | Rathinasamy Sakthivel | Chao Wang
Finite-time reliable nonfragile control for fractionalorder nonlinear systems with asymmetrical saturation and structured uncertainties
Abstract views 170 | Article downloads (PDF) 213
766-788
PDF
Xinguang Zhang | Dezhou Kong | Hui Tian | Yonghong Wu | Benchawan Wiwatanapataphee
An upper-lower solution method for the eigenvalue problem of Hadamard-type singular fractional differential equation
Abstract views 171 | Article downloads (PDF) 213
789-802
PDF
Ezgi Erdoğan | Antonia Ferrer-Sapena | Eduardo Jiménez-Fernández
Index spaces and standard indices in metric modelling
Abstract views 163 | Article downloads (PDF) 156
803-822
PDF